MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804350-15
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified lesion in the proximal left anterior descending (plad) artery.A 3.50x15mm skypoint drug eluting stent (des) was advanced to the target lesion and the stent was implanted without issue.The delivery system balloon was then used for post-dilatation and inflated 3 times.The first inflation was to 14 atmospheres (atm) and pressure was held for 10 seconds.Second inflation was to 14 atm, pressure was held for 7 seconds, and the third inflation was to 14 atm, pressure was held for 6 seconds when the balloon ruptured.The delivery system and balloon were removed without issue.A semi-compliant and a non-complaint balloon were used to complete post-dilatation without issue to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17221166
Report Number2024168-2023-06913
Device Sequence Number6185922
Product Code NIQ
UDI-Device Identifier08717648233395
UDI-Public08717648233395
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number1804350-15
Device Catalogue Number1804350-15
Device Lot Number2110941
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale